# SDR ABXA030363

- Difficulty date: September 18, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 54,164 hours, 66,348 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Glareshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT ODOR OF BURNING INSULATION UNDER THE GLARESHIELD ON FIRST OFFICER'S SIDE.  FOUND BROKEN WIRE ON FIRST OFFICERS CLEARVIEW WINDOW ANTI-FOG WIRING.  SUSPECT WIRE MAY HAVE BEEN ARCING CAUSING THE SMELL.  REPAIRED BROKEN WIRE.  FIRST OFFICER'S CLEARVIEW WINDOW ANTI-FOG OPERATIONAL CHECK GOOD.
